# SDR CA080305009

- Difficulty date: January 8, 2008
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Baffle
- Condition: Cracked
- Location: Exhaust Silencer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL BAFFLE WAS FOUND CRACKED DURING REGULARLY SCHEDULED MX.
